# SDR DALA2023081506662

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 95,861 hours, 43,000 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 IR DOOR "SLIDE" LIGHT NOT ILLUMINATED WHEN DOOR LEVER SELECTED TO ARM. CORRECTIVE ACTION: ADJUSTED THE GIRT BAR. LIGHT IS WORKING. GIRT BAR IS LOCKED IN PLACE PER B737 AMM 25-66. A/C OK FOR SVC. (4893492)
